Hello, from September 07-March 08, SWIM
was addicted to all sorts of opiates
/opiods, especially Oxymorphone
, until those connections failed and he became addicted to hydrocodone
. Anyway, SWIM had lost a lot of weight, as he was constantly going through binges, and then dealing with the terrible withdrawal
symptoms. Everyone became worried about SWIM, and he had to get clean. So he did.
But then SWIM's good friend found a heroin
connection on May 4th, of 2008. Since then, SWIM did it about once a week, until the 24th of May when SWIMs friend bought a gram with his graduation money.
On the first day, SWIM snorted two small packets each containing a line, but they were small, which pissed SWIM off. On the second day SWIM and his friend went to get the gram and drove up to get it with experienced users. SWIM shot up (using brand new clean needles purchased at wallgreens). Well actually the experienced user shot SWIM up.
SWIM had never felt a greater rush in his life. He had no idea. SWIM was high for a very long time, and SWIM and his lady friend snorted a few lines throughout the night, since SWIM was afraid he'd OD if he shot up again.
The next day, SWIM kept missing the vein, so he snorted a line in the afternoon, and then in the evening shot up, although he barely felt it that time and was disapointed.
The following days, he just snorted some, until it all ran out last night.
SWIM knew he shouldn't use it for more that 2 days, as to not get a mild addiction
, but SWIM used for 5 days in a row. On the 3rd and 4th day, when he wasn't using it,he would feel terrible.
SWIM is used to opiate
withdrawal, especially from oxymorphone, it was terrible.
Anyway, today SWIM had very bad anxiety, and was having heart palpitations, as well as his muscles aching, etc... His pupils were also huge and his eyes were very teary.
SWIMS friends girlfriend gave him 8 Tylenol 3's to help with the withdrawal. SWIM took 3 at once so far, but he is wondering if that is a mistake?
SWIM wants to get back to not using opiates, and just smoking cannabis
. Will taking these Tylenol 3's make my withdrawal worse when they run out?
SWIM last snorted a packets worth of heroin at 9PM, and it's 5:14pm the following day, so it still hasn't been 24 hours?
This is SWIMs first time withdrawaling from heroin, and he is very scared. How should he go about using the Tylenol 3s? Will SWIM become addicted to codeine
and then withdrawal from both at once?
suffering_soul added 250 Minutes and 41 Seconds later...
About an hour after taking the initial 3 Tylenol 3's, SWIMs heroin sickness went away for the most part. In fact, SWIM experienced a mild opiate high, and he noticed his pupils were small.
About 4 1/2 hours later, SWIM noticed that his stomach was starting to get upset again, and that he was beginning to yawn, and feel sick, so he knew that his withdrawal was starting again so he took another 3 Tylenol 3's. That was an hour ago, and swim is not high, but very itchy.
SWIM wants to know if he is making a mistake by using these to help the heroin withdrawals. SWIM also wants to know how long until the worst is usually over, and how it is.
Again, this is the first time SWIM is experiencing heroin withdrawal. In the past, oxymorphone is the worst withdrawal SWIM has experienced, with SWIM feeling like he was dying, and so sick. When SWIM would experience oxycodone withdrawal, it was more goosebumps and cold chills, and a runny nose, but it was still hell, just a different kind.
SWIM is wondering how long he will be experiencing this, and if he is making his addiction worse by using Tylenol 3's to take away the pain.
suffering_soul added 1118 Minutes and 28 Seconds later...
SWIM had terrible insomnia/couldn't get comfortable last night. SWIM also woke up sweaty and freezing, with goosebumps all over his skin. SWIM went to the bathroom and had the shits, but felt a little better afterwards, once he smoked some cannabis.
SWIM went through most of the day before taking 3 Tylenol 3's. He took them two hours ago, and is just starting to feel them now.
SWIM finds that the codeine helps with the goosebumps, and stomach problems, as well as the watery eyes, and yawning, however he still feels fatigued and his bones and muscles are still sore.
Today is SWIMs second day without heroin after using sparingly for a month until leading up to a 5 day binge. SWIM wants to know how long he should be using the Codeine to help the heroin withdrawal. He also still needs to know if 90mg of codeine at a time, is too much to help withdrawal. Is he going to become addicted to codeine and then withdrawal from that?!?